# SDR SWAA2023011329921

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 33,708 hours, 15,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY EXIT SIGN FALLS OFF.   INSTALLED NEW LENS CAP ON L1 EMERGENCY EXIT SIGN IAW MM 33-51-01
